Try it
Pharmacology · Antidepressants
Sample itemWhat is a risk when stopping SSRI abruptly?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
B. Discontinuation symptoms
This item reviews Antidepressants; Discontinuation symptoms is the best answer because it directly matches the drug or organism pattern described.
Option by option
A. Hypercalcemia
Hypercalcemia is plausible but is not the best answer here.
B. Discontinuation symptoms (correct)
Correct. Discontinuation symptoms is supported by the defining feature.
C. Tetanus
Tetanus is not supported by the key finding.
D. Immediate cure
Immediate cure does not fit the stated mechanism or pattern.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.
More Pharmacology questions
- Emergency drugsA patient develops stridor, wheeze and hypotension minutes after an injection. What is t…
- AntiepilepticsWhat is the preferred first-line drug for a patient in generalised convulsive status epi…
- AntimicrobialsWhich drug can cause a disulfiram-like reaction when taken with alcohol?
- AntiepilepticsWhich drug is preferred for uncomplicated childhood absence seizures?